# SDR N6WA2012041501

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,054 hours, 12,454 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING MESSAGE AND PROXIMITY SYS FAULT 2 STATUS MESSAGE.   CLEANED PROXIMITY SENSORS.  PERFORMED OPS CHECK OF DOOR WARNING SYS, OPS CHECKED NORMAL IAW AMM 52-70-04.
